MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561193
Medical Device Problem Codes Failure to Cut (2587); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation medium oval flexible snare was used to remove a less than 1 cm polyp in the colon during a colonoscopy procedure performed on (b)(6) 2020.According to the complainant, during the procedure and inside the patient, the snare would not cut through the less than 1 cm target polyp smoothly due to the resistance felt when actuating during both hot and cold polypectomy.There was no tactile feedback according to the nurse/ tech.They checked the cautery settings, opened and closed the snares as a test to ensure they were functioning properly.They also made sure that the cautery port was connected securely to the snares and tried both hot and cold.Reportedly, no visible issues was noted with the handle.The procedure was completed with another sensation snare.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be fine and stable.

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10302592
Report Number3005099803-2020-02847
Device Sequence Number689806
Product Code FDI
UDI-Device Identifier08714729861287
UDI-Public08714729861287
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2023
Device Model NumberM00561193
Device Catalogue Number50297
Device Lot Number0025368744
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2020
Initial Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1